# SDR UALA2012072303956

- Difficulty date: July 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 65,835 hours, 24,247 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: L4 Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L4 DOOR HANDLE UNSECURE, FLT DIVERTED.  COMPLETED CHECK OF ADJUSTMENT OF DOOR 4L. REMOVED SLIDE AND LINING OF DOOR TO CHECK SAFETY AND SECURITY OF LINKAGES DOOR ADJUSTMENT CHECKED OKAY. VERIFIED DOOR ADJUSTMENT GOOD. DOOR CLOSES AND OPENS NORMAL. ARMING MECHANISM CK'S GOOD
